# SDR 2017FA0000143

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449435
- Aircraft time: 460 hours, 866 cycles
- System (JASC): 2700 · Flight Control System
- Part: Torque Tube
- Part number: 400672
- Condition: Out Of Position
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF THE AIRPLANE, AFTER REPAIR, DISCOVER THAT THE BOLT WAS  DAMAGED RIGHT CHANNEL TUNNEL AGAIN.  AFTER ISSUE ANALYSIS AT THE AIRPLANE, DISCOVER THAT THE TORQUE TUBE  HAD AXIAL DISPLACEMENT.  WHEN TORQUE TUBE IS IN RIGHT END PIER POSITION THE BOLT DAMAGED THE RIGHT CHANNEL TUNNEL. WHEN TORQUE TUBE IS IN LEFT END PIER POSITION THERE IS MORE THAN ADEQUATE CLEARANCE BETWEEN THE BOLT AND STRUCTURE.  TORQUE TUBE AXIAL DISPLACEMENT IS UNDER 5 MM.  ACCORDING TO THE MM, A WASHER IS REQUIRED ON EACH END OF THE TORQUE TUBE. BUT IN THE PARTS CATALOG IT IS NOT ILLUSTRATED. THERE IS NO WASHER ON OUR AIRPLANE.
